# SDR QXEA2015101200526

- Difficulty date: October 5, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 21,299 hours, 27,836 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361510103
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 7 CORRODED. REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-42-05 REPAIR 01 & 51-41-00, DWG 85361501, REV E AND SRM 51-42-05-02-01.
